Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 24 found articles
 
 
  Exact compacton and generalized kink wave solutions of the extended reduced Ostrovsky equation
 
 
Title: Exact compacton and generalized kink wave solutions of the extended reduced Ostrovsky equation
Author: Xie, Shaolong
Cai, Jionghui
Appeared in: Communications in nonlinear science and numerical simulation
Paging: Volume 14 (2009) nr. 9-10 pages 13 p.
Year: 2009
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 24 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands